# SDR SWAA2012042403346

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 46,647 hours, 27,138 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2612301
- Part serial: B3998
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY --  AFTER T/O, FELT VIBRATION DUE TO NR 2 LT MLG BLOWN TIRE.  REMOVED AND REPLACED BOTH LT MLG TIRE/WHEEL ASSY'S PER MM.
